# SDR AWXA200600093

- Difficulty date: December 6, 2005
- Submitted: January 17, 2006
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 54,708 hours, 32,805 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: 654645165A
- Part serial: MA8054
- Condition: Debonded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C16 CHECK DISCOVERED TWO SPOTS OF DISBOND ON THE NR 6 SPOILER, LOWER SURFACE, FROM WBL 228.53R TO WBL 330.53R.  MAINTENANCE REMOVED DISBONDED SKIN AND CORE IAW BOEING 737-300 SRM 51-70-10-2R4 FIG 203.  FABRICATED REPLACEMENT CORE AND DOUBLER IAW BOEING 737-300 SRM 51-70-10-2R4 FIG 203.  BONDED REPAIR PARTS TO THE NR 6 SPOILER LOWER SURFACE, WBL 228.53R TO WBL 330.53R, IAW BOEING 737-300 SRM 51-70-10-2R4 FIG 203.
